Mathematics Faculty Articles

Title

Hereditarily Finitely Based Monoids of Extensive Transformations

Document Type

Article

Publication Date

10-2009

Publication Title

Algebra Universalis

Keywords

Semigroups, Monoids, Transformations, Extensive, Order-Preserving, Finitely Based, Hereditarily Finitely Based

ISSN

0002-5240

Volume

61

Issue/No.

1

First Page

31

Last Page

58

Abstract

It is shown that the monoid En of extensive transformations of a chain of order n is hereditarily finitely based if and only if n ≤ 3. It follows that the submonoid OEn of order-preserving transformations in En is also hereditarily finitely based if and only if n ≤ 3.

Comments

© Birkhäuser Verlag Basel/Switzerland 2009

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00012-009-0001-7

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS